# SDR ABXA040379

- Difficulty date: November 2, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N980AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47176
- Aircraft time: 72,190 hours, 83,888 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 995822125
- Condition: Corroded
- Location: Mlg Ww Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL AFT BULKHEAD UPPER ANGLE CORRODED AT BUTTLINE 0.  REPAIRED ANGLE IAW REA D953-51024-MR.
